# SDR DXTA2021121653610

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 560A0114
- Aircraft time: 4,023 hours, 2,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ring
- Part number: MS166254031
- Condition: Missing
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS:  MAIN DOOR MOTOR ARM DISCONNECTED FROM THE DOOR. // SIGNOFF// MAIN DOOR MOTOR ARM RING WAS MISSING WHICH ALLOWED THE ARM TO DISCONNECT. OREDERED NEW WASHER PIN AND RING AND REPLACED THEM WITH CUSTOMER SUPPLIED PARTS. ALL WORK DONE IAW CE 680A MM 52-15-15 OPS CHECK GOOD
